Advances in Differential Equations

Weak solutions of a strongly coupled degenerate parabolic system

Roberta Dal Passo and Lorenzo Giacomelli

Full-text: Open access

Abstract

We prove existence in arbitrary space dimension of nonnegative bounded weak solutions of both the Cauchy problem and an initial-boundary value problem for a degenerate parabolic system which arises in plasma physics.

Article information

Source
Adv. Differential Equations, Volume 4, Number 5 (1999), 617-638.

Dates
First available in Project Euclid: 15 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366030974

Mathematical Reviews number (MathSciNet)
MR1696351

Zentralblatt MATH identifier
0947.35084

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35D05 35Q99: None of the above, but in this section 82D10: Plasmas

Citation

Dal Passo, Roberta; Giacomelli, Lorenzo. Weak solutions of a strongly coupled degenerate parabolic system. Adv. Differential Equations 4 (1999), no. 5, 617--638. https://projecteuclid.org/euclid.ade/1366030974


Export citation